# SDR QXEA2014030300168

- Difficulty date: February 26, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Corroded
- Location: Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND UNDER THE FWD PAX DOOR HINGE SHAFT ON A SUPPORT BRACKET BS 26.900 JUST FWD OF THE MACHINED WEB.  REMOVED BRACKET IAW SRM 51-42-05-02-01. DRILLED NEW BRACKET IAW SRM 51-40-07-02-01.  INSTALLED NEW BRACKET IAW SRM 51-42-05-02-01 AND 51-42-45-02-01.
